Bavula, V.V. (2016) The groups of automorphisms of the Witt W (n) and Virasoro Lie algebras. Czechoslovak Mathematical Journal, 66 (4). pp. 1129-1141. ISSN 0011-4642
Abstract
Let Ln = K[x1±1,..., xn±1] be a Laurent polynomial algebra over a field K of characteristic zero, Wn:= DerK(Ln) the Lie algebra of K-derivations of the algebra Ln, the so-called Witt Lie algebra, and let Vir be the Virasoro Lie algebra which is a 1-dimensional central extension of the Witt Lie algebra. The Lie algebras Wn and Vir are infinite dimen- sional Lie algebras. We prove that the following isomorphisms of the groups of Lie algebra automorphisms hold: AutLie(Vir)
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2016. The original publication is available at www.dml.cz |
Keywords: | group of automorphisms; monomorphism; Lie algebra; Witt algebra; Virasoro algebra; automorphism; locally nilpotent derivation |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 10 Feb 2017 10:46 |
Last Modified: | 10 Feb 2017 10:46 |
Published Version: | https://doi.org/10.1007/s10587-016-0314-6 |
Status: | Published |
Publisher: | Springer Verlag (Germany) |
Refereed: | Yes |
Identification Number: | 10.1007/s10587-016-0314-6 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:112112 |